MathSciNet Relay Station
MathSciNet bibliographic data
MR871676 (88a:35098) 35J65 (35B65)
Lieberman, Gary M. Two-dimensional nonlinear boundary value problems for elliptic equations. Trans. Amer. Math. Soc. 300 (1987), no. 1, 287–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement